О пересечении нехарактеризуемых многообразий решеток

Ж.А. Омаров

Algebra i Logika (1990)

  • Volume: 29, Issue: 3, page 339-344
  • ISSN: 0373-9252

How to cite


Омаров, Ж.А.. "О пересечении нехарактеризуемых многообразий решеток." Algebra i Logika 29.3 (1990): 339-344. <http://eudml.org/doc/187522>.

author = {Омаров, Ж.А.},
journal = {Algebra i Logika},
keywords = {characterizable varieties; noncharacterizable varieties of lattices},
language = {rus},
number = {3},
pages = {339-344},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О пересечении нехарактеризуемых многообразий решеток},
url = {http://eudml.org/doc/187522},
volume = {29},
year = {1990},

AU - Омаров, Ж.А.
TI - О пересечении нехарактеризуемых многообразий решеток
JO - Algebra i Logika
PY - 1990
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 29
IS - 3
SP - 339
EP - 344
LA - rus
KW - characterizable varieties; noncharacterizable varieties of lattices
UR - http://eudml.org/doc/187522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.